Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Fever after hepatatis B and Oral Polio vaccination-Is it common ?

My daughter taken 6th month vaccination (hib vaccination, hepatatis B and Oral Polio) last saturday, that time Dr.told us that Fever will come and also prescribed Colpal syrub. But She doesnt get fever till now (Monday 1.20 pm). Is it common? or Fever should come? Please clarify. Thanks
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  591
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
Fever is more common following certain vaccinations, viz. DPT, and less common following others. Developing fever after all vaccinations is neither a certainity, nor an indicator of proper vaccination. Your doctor prescribed the medicines so that you may be able to give relief to the child JUST IN CASE HE DEVELOPS FEVER following the vaccination. So just be reassured that there is nothing to worry about and no action to be taken if the child does not develop fever. Get rid of this anxiety and enjoy the joys of parenthood!
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor